Previous |  Up |  Next


Title: Termal groupoids (English)
Author: Ježek, J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 4
Year: 2002
Pages: 705-716
Summary lang: English
Category: math
Summary: We investigate the factor of the groupoid of terms through the largest congruence with a given set among its blocks. The set is supposed to be closed for overterms. (English)
Keyword: grupoid term
Keyword: equation
MSC: 08A50
MSC: 20N02
idZBL: Zbl 1014.20040
idMR: MR1940051
Date available: 2009-09-24T10:55:42Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] J. Ježek: Varieties of algebras with equationally definable zeros.Czechoslovak Math.  J. 27(102) (1977), 394–414. MR 0453610
Reference: [2] R. McKenzie, G.  McNulty and W.  Taylor: Algebras, Lattices, Varieties. Volume I.Wadsworth & Brooks/Cole, Monterey, CA, 1987. MR 0883644
Reference: [3] O. Sapir: Identities of finitely based semigroups and related questions.Dissertation, University of Nebraska, Lincoln, Nebraska, 1997.
Reference: [4] O. Sapir: Finitely based words.Internat. J. Algebra Comput. 10, 457–480. Zbl 1010.20043, MR 1776051, 10.1142/S0218196700000224


Files Size Format View
CzechMathJ_52-2002-4_3.pdf 317.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo